# SDR AALA20110727TUL09

- Difficulty date: July 25, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 61,637 hours, 31,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 28 TO 30 CEILING EMERGENCY LIGHTS INOPERATIVE.  RESEATED BATTERIES FOR ROW 28 TO 30 CEILING EMERGENCY LIGHTS.  OPS CHECK NORMAL.
